# SDR CA160202007

- Difficulty date: February 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: MS2721253
- Condition: Burned
- Location: Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IDG NR 2 HARNESS AND TERMINAL BLOCK TB32 WERE FOUND DAMAGED AND REQUIRE REPLACEMENT.
